MAUDE Adverse Event Report: RELIGN CORPORATION 3 IN 1 SHAVER 5.0MM; ELECTROSURGICAL, CUTTING AND COAGULATION AND ACCESSORIES

RELIGN CORPORATION 3 IN 1 SHAVER 5.0MM; ELECTROSURGICAL, CUTTING AND COAGULATION AND ACCESSORIES
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during surgery on (b)(6) 2023, patient was burnt by the relign shaft.Patient was burnt during procedure but there was no reported surgical intervention and no delay in the procedure.Continuing due diligence to confirm if additional treatment measures occurred.No additional consequences have been reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Evaluation and investigation are in process.Once the investigation is complete, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It has been determined that this device did not cause or contribute to a serious injury or a reportable malfunction.The initial report was created in error and should be voided.
 
Event or Problem Description

Brand Name
3 IN 1 SHAVER 5.0MM
Common Device Name
ELECTROSURGICAL, CUTTING AND COAGULATION AND ACCESSORIES
Manufacturer (Section D)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer (Section G)
RELIGN CORPORATION
655 campbell technology pkwy
suite 275
campbell CA 95008
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17332883
Report Number3012790575-2023-00003
Device Sequence Number6608087
Product Code HRX
UDI-Device Identifier10859273007141
UDI-Public(01)10859273007141(17)240628(10)F22F28-02
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162770
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2024
Device Model NumberN/A
Device Catalogue NumberR10014
Device Lot NumberF22F28-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale